MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS IOL; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS

AMO MANUFACTURING NETHERLANDS TECNIS IOL; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Model Number ZXT225
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Discomfort (2330)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from the patient¿s left eye because they were unhappy.The replacement iol was a different j&j model zlu150 26.5 diopter.The explanted iol will not be returned as it was discarded by the customer.No further information was provided.
 
Additional Manufacturer Narrative
Weight and ethnicity: unknown/asked but did not provide.Date of event: unknown/asked but unavailable.Best estimate date is between feb 14, 2021-apr 5, 2022.The device is not returning for evaluation as it has been discarded.Therefore, a visual analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain the missing information.However, the account did not have the information.All pertinent information available to johnson & johnson surgical vision, inc., has been submitted.

Brand Name
TECNIS IOL
Common Device Name
EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key14152682
Report Number3012236936-2022-01015
Device Sequence Number2846302
Product Code POE
UDI-Device Identifier05050474605923
UDI-Public(01)05050474605923(17)221208
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/08/2022
Device Model NumberZXT225
Device Catalogue NumberZXT225U265
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2022
Initial Report FDA Received Date04/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/08/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale